• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Recent content by Dmarks70

  1. Dmarks70

    Could this be described as a flair...?

    As my Crohn's is in the small bowel, my calprotectin is always elevated so my doctor said it's not worth doing this any more.
  2. Dmarks70

    Could this be described as a flair...?

    I feel a lot luckier than some on here as I don't suffer from diarrhoea and have periods where I almost feel normal. However, the last couple of weeks the fatigue is back and I have been in a really bad mood. I am trying to work through it but wondered if it could go down as a flair? My guts are...
  3. Dmarks70

    budesonide

    I loved it! Made me feel so good. Just wish i could have continued on it but my nurse said no!
  4. Dmarks70

    Pain, Fatigue no Loose Stools :-/

    I get occasional lower right pain, fatigue and joint pain but have never had loose stools. Sometimes it makes me feel a bit of Crohn's fraud! My colonoscopy came back clear. I was diagnosed by capsule endoscopy. If scope is clear don't give up. Del
  5. Dmarks70

    Anyone take Budesonide instead of Prednisone

    I understand that. I was only on it for 8 weeks though. I'm now left in limbo until I have the results of my MRI scan and if that's clear another pill cam which could take months and months. It's sad that it makes you feel so much better and then they take it away from you!
  6. Dmarks70

    Anyone take Budesonide instead of Prednisone

    I was on it and I love it! I was on it for 8 weeks and felt so good. I asked my IBD nurse if I could continue on it and she said no. I am now covered in a rash, exhausted, joint pain and feel like rubbish. I don't know why they wouldn't let me continue as it was so obviously working.
  7. Dmarks70

    Do loading dose again.....!

    So I took my loading dose 2 weeks ago and now have had to stop to wait for results of MRI scan due to my face, fingers and toea going numb. The numbing and tingling have subsided a lot but it has also made me feel much better! Typical! The results of the scan will be in about 6 weeks! I am...
  8. Dmarks70

    Joined a gym!

    I have just joined a gym but unsure what I should or should not be doing. I don't want to do too much to cause a flair and/or fatigue but I want to make it worthwhile. I also have arthritis in my shoulder and not sure how far to push that either. I have been a few times so far doing cardio and...
  9. Dmarks70

    How often do you think about your Crohn's?

    I seem to think about it all the time. I don't always have many symptoms either but worry about it getting worse. I am always thinking things like should I go on to Humira? and every time I have a slight stomach pain or not a nice bm I think is this it? Is it going to get worse now?....Is this...
  10. Dmarks70

    Really scared about Humira

    Hi. I've said before that my Crohn's seems mild compared to many here. However, my GI still wants me to go on Humira to 'give it a blast' and try to avoid it getting worse. After Googling it (I know I shouldn't) I see law suits from people who have lost their sight or have irreversible nerve...
  11. Dmarks70

    How often to have pill cam?

    Hi. I was diagnosed my pill cam as colonoscopy was clear. Many people have routine colonoscopies to see how things are progressing but my GI didn't seem to think another pillcam was necessary. Isn't it really the only way of finding out what is happening on my insides? I'd like to know if it's...
  12. Dmarks70

    Confused about whether to start Humira.

    Hi. I saw my GI last week. After not getting on with Azathioprine she mentioned that I should think about going on Humira. I was diagnosed by pill can last year but my latest calprotectin test was only 74 down from 350 without doing anything! I don't really know whether to go on the Humira or...
  13. Dmarks70

    Struggling with Aza

    Hi, my GI thinks I have 'probable' small bowel crohn's. I was on Budesonide which made me feel better and then 50mg of aza for 4 weeks which was OK with a few side effects. On Saturday she upped my dose to 100mg and I feel I have been hit by a truck. No energy, aches and pains everywhere and...
  14. Dmarks70

    Diagnosed yesterday....

    I got formally diagnosed yesterday at my appointment with my G.I. Don't really know how I feel. I need to continue with my steroids and start taking azathioprine after having blood tests on Monday. In a way I'm pleased I finally got a diagnosis but not really sure how I feel about it now...
  15. Dmarks70

    Side effect of budesonide?

    I've been taking 3 tablets for about 3 weeks now and generally feel much better. No abdominal pain or bloating, no achey joints and not half as tired. However, when I first wake up I have pain in my chest, ribs and back. It eases throughout the day but I do feel thirsty all the time. Is this...
Top